# SDR DALA2021111106959

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 2,615 hours, 332 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3409 -DIV- TO DTW FOR POTABLE WATER NOT AVAILABLE. CORRECTIVE ACTION: FOUND FAP WATER DEPRESSURIZATION SELECTION IN FLIGHT POSITION. WATER SYSTEM PRESSURIZED NORMAL ONCE ON GROUND. (8324338)
